Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some remarks on the mechanical theory of fluid mixtures

Author: Morton E. Gurtin
Journal: Quart. Appl. Math. 30 (1972), 337-340
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/406056
MathSciNet review: 406056
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35

Additional Information

DOI: https://doi.org/10.1090/qam/406056
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society